MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305838
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.D.3.Franklin lakes has been listed as the manufacturer.D.4.Other lot numbers include 2355494, 2306052, and 2210218.Other expiration dates include 2027-12-31 and 2027-10-31.E.1.Address was not located and (b)(6) was used.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.H.4.Other lot number device manufacture dates are 2022-12-21, 2022-11-02 and 2022-07-29.
 
Event or Problem Description
Material#: 305838, batch#: 2355494, 2306052, 2210218, 2210220.It was reported that the bd needle eclipse 25x1-1/2 rb was clogged / blocked.The following information was provided by the initial reporter: rcc received a complaint via email.Item: 305838, lot: 2355494.Po: (b)(4).Issue: after drawing medicine can only push syringe halfway.
 
Additional Manufacturer Narrative
Investigation summary: 116 unused samples of mixed lots (batch # 2355494, 2306052, 2210218, 2210220) were received and analyzed by our quality team with the customer's complaint of needle occlusion/ needle blockage.All needles were tested by drawing and injecting air then water and no needles showed any issues.There were no clogs or blockages noticed.The complaint could not be verified due to the needles functioning as usual and the root cause remains unknown.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Samples received.

Brand Name
BD NEEDLE ECLIPSE 25X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21404810
Report Number2243072-2025-00106
Device Sequence Number9557921
Product Code FMI
UDI-Device Identifier00382903058389
UDI-Public(01)00382903058389
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305838
Device Lot Number2210220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown